# SDR QXEA9700653

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- Engine: Garrtt TPE33111U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PDX- ON TAKEOFF ROLL, NR 2 ENGINE TORQUE INDICATION STARTED TO FLUCTUATE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  AIRCRAFT UNDER REPAIRS.
